Alert archive / Colorado / Flash Flood Warnings in 2008
Flash Flood Warning 9, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Aug 6, 2008, 9:50 PM MDT for Morgan County, Washington County, Colorado. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2008, 9:50 PM MDT (03:50 UTC)
- Expired
- Aug 6, 2008, 11:15 PM MDT
- In force
- 85 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Morgan County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 106 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.8 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1390 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KBOU 070350
FFWBOU
COC087-121-070515-
/O.NEW.KBOU.FF.W.0009.080807T0350Z-080807T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
950 PM MDT WED AUG 6 2008
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN WASHINGTON COUNTY IN NORTHEAST COLORADO
EAST CENTRAL MORGAN COUNTY IN NORTHEAST COLORADO
* UNTIL 1115 PM MDT
* AT 948 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 2 MILES NORTHEAST OF SNYDER...
OR 14 MILES NORTHEAST OF FORT MORGAN. THIS STORM WAS NEARLY
STATIONARY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SNYDER AND
HILLROSE.
DOPPLER RADAR ESTIMATES THAT AROUND 2.5 INCHES OF RAIN HAS FALLEN
FROM THIS STORM IN THE LAST 45 MINUTES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. TURN AROUND...DO NOT DROWN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4028 10349 4030 10369 4043 10369 4044 10348
4032 10339
$$
BAKER2 follow-up statements
000
WGUS75 KBOU 070426
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1026 PM MDT WED AUG 6 2008
COC087-121-070515-
/O.CON.KBOU.FF.W.0009.000000T0000Z-080807T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON CO-MORGAN CO-
1026 PM MDT WED AUG 6 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT FOR EAST
CENTRAL MORGAN AND NORTHWESTERN WASHINGTON COUNTIES...
AT 1024 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGH TO MODERATE RAIN WAS LINGERING EAST CENTRAL MORGAN AND
NORTHWESTERN WASHINGTON COUNTIES.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SNYDER AND HILLROSE.
DOPPLER RADAR ESTIMATES THAT AROUND 3 INCHES OF RAIN MAY HAVE FALLEN
IN THE LAST 90 MINUTES.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES AND
ARROYOS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
LAT...LON 4028 10349 4030 10369 4043 10369 4044 10348
4032 10339
$$000
WGUS75 KBOU 070512
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1112 PM MDT WED AUG 6 2008
COC087-121-070519-
/O.EXP.KBOU.FF.W.0009.000000T0000Z-080807T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON CO-MORGAN CO-
1112 PM MDT WED AUG 6 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1115 PM MDT FOR EAST
CENTRAL MORGAN AND NORTHWESTERN WASHINGTON COUNTIES...
NO FLASH FLOODING HAS BEEN REPORTED OVER EAST CENTRAL MORGAN AND
NORTHWESTERN WASHINGTON COUNTIES. THE STORM THAT PROMPTED THE
WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE FLASH
FLOODING...THEREFORE THE FLASH FLOODING WARNING WILL EXPIRE AT 1115
PM.
MODERATE RAIN WILL CONTINUE OVER THE AREA THROUGH THE EARLY MORNING.
PONDING ON ROADWAYS AND IN LOW SPOTS WILL BE POSSIBLE.
LAT...LON 4028 10349 4030 10369 4043 10369 4044 10348
4032 10339
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 3:40 PM MDT, 6 hours 10 minutes earlier.
Area forecast discussion, Aug 6, 3:40 PM MDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 340 PM MDT WED AUG 6 2008 .SHORT TERM...CONVECTION HAS BEEN SLOW TO START BUT WITH FLASH FLOOD WATCH SET TO BEGIN AT 4PM STORMS ARE DEVELOPING RAPIDLY IN LARIMER COUNTY. STILL EXPECT TO SEE SOME SLOW MOVING HEAVY RAIN PRODUCING STORMS THIS EVENING...EXPECIALLY IN AND NEAR THE FOOTHILLS WHERE NORTHEAST UPSLOPE FLOW WILL BE MAXIMIZED. A SURFACE LOW IN EAST CENTRAL COLORADO WILL SLOWLY SAG SOUTH TONIGHT...WITH NORTHEASTERLY FLOW ACROSS THE PLAINS WITH RICH DEWPOINTS. THE MORNING SOUNDING IN GJT WAS MOIST ADIABATIC WITH HIGH PW...AND THAT AIR WILL BE OVER OUR AREA TONIGHT. THERE IS ALSO AN UPPER TROUGH THAT WILL PROVIDE LIFT TO THE CWA THIS EVENING. STORMS WILL SLOWLY DECREASE NORTH TO SOUTH LATE TONIGHT...WITH SOME RESIDUAL MORNING SHOWERS. THE CONVECTION IS SET TO ERUPT AGAIN THURSDAY AFTERNOON ESPECIALLY OVER THE HIGHER TERRAIN. IN THE WAKE OF THE SURFACE LOW...THE MAX TEMPS ON THURSDAY SHOULD BE MUCH COOLER. THE MODEL GUIDANCE MAY BE A SHADE TOO COOL SO WENT MOSTLY MID TO UPPER 70S ON THE PLAINS. .LONG TERM...THE UPPER RIDGE AXIS REMAINS JUST WEST OF THE FORECAST AREA THROUGH THE PERIOD WITH WEAK UPPER TROUGHING FOR US FRIDAY INTO SATURDAY. WEAK WEST-NORTHWESTERLY FLOW ALOFT IS PROGGED THROUGH SATURDAY. THE QG VERTICAL VELOCITY FIELDS HAVE WEAK UPWARD VERTICAL VELOCITY OVER THE FORECAST AREA THURSDAY NIGHT AND FRIDAY WITH WEAK DOWNWARD MOTION FRIDAY NIGHT AND SATURDAY. THE BOUNDARY LAYER FLOW IS MAINLY SOUTHEASTERLY THROUGH THE PERIODS. FOR MOISTURE...BOTH MODELS CONTINUE TO SHOW PLENTY OF DEEP MOISTURE FOR THE FORECAST AREA THURSDAY NIGHT THROUGH FRIDAY NIGHT. SATURDAY DRIES OUT A BIT BUT THERE IS STILL QUITE A BIT AROUND. THE PRECIPITABLE WATER VALUES ARE IN THE 1.40 TO 1.50 INCH RANGE THURSDAY NIGHT...THE 1.00 TO 1.35 INCH RANGE FRIDAY AND FRIDAY NIGHT...AND RIGHT AROUND 1.00 INCH ON SATURDAY. BOUNDARY LAYER DEW POINTS ARE IN THE THE 55 TO 65 F DEGREE RANGE FROM THURSDAY NIGHT THROUGH SATURDAY FOR THE PLAINS AND FOOTHILLS. FOR THE MOST PART...A DECENT THETA-E AXIS COVERS THE FORECAST AREA THROUGH SATURDAY. CROSS SECTIONS SHOW DECENT POTENTIAL INSTABILITY. THE CAPE IS VERY MINIMAL THURSDAY EVENING ...WITH NONE OVER MUCH OF THE FORECAST AREA. ON FRIDAY IT IS PRETTY DECENT AND WIDESPREAD...ALTHOUGH LAPSE RATE FIELDS INDICATE A FAIRLY STRONG CAP IN PLACE...ESPECIALLY OVER THE THE EASTERN PLAINS. THE CAPE VALUES ARE HIGHEST FOR LATE DAY SATURDAY...BUT THERE IS STILL A CAP OVER THE EAST. THE QPF FIELDS HAVE MEASURABLE RAINFALL OVER THE FORECAST AREA THURSDAY NIGHT INTO FRIDAY NIGHT AND MORE SATURDAY AFTERNOON. THE MOST IS INDICATED ON FRIDAY AFTERNOON. FOR POPS ...WILL GO WITH 10%-30%S THURSDAY EVENING/NIGHT...LOWEST OVER THE NORTHEAST PLAINS. FOR LATE DAY FRIDAY AND SATURDAY...10%-40%S ...LOWEST OVER THE NORTHEAST CORNER. FOR TEMPERATURES...FRIDAYS READING ARE 2-5C WARMER THAN THURSDAYS. SATURDAYS HIGHS ARE 2-4C WARMER THAN FRIDAYS. FOR THE LATER DAYS...SUNDAY THROUGH WEDNESDAY...THE UPPER RIDGE FLATTENS A BIT MONDAY AND MONDAY NIGHT WITH A TROUGH TO THE NORTH. FOR TUESDAY AND WEDNESDAY...THE RIDGE AXIS MOVES FURTHER WEST. MOISTURE IS PRETTY DECENT SUNDAY AND MONDAY...BUT DRIES OUT SOMEWHAT ON TUESDAY AND WEDNESDAY. TEMPERATURES LOOK TO BE AT A TAD ABOVE SEASONAL NORMALS. && .AVIATION...THUNDERSTORMS ARE LIKELY THIS EVENING...AND THEY WILL MOVE SLOWLY...SO ANOTHER ROUND OF BRIEF IFR CONDTIONS WILL BE POSSIBLE THIS EVENING...ALONG WITH OUTFLOW WINDS OF 25 TO 35 KTS. THE GREATEST THREAT WILL BE 23Z TO 02Z. STORMS WILL SLOWLY END AFTER MIDNIGHT...WITH ISOLATED SHOWERS POSSIBLE OVERNIGHT. && .BOU WATCHES/WARNINGS/ADVISORIES...FLAS FLOOD WATCH 22Z-06Z TONIGHT FOOTHILLS...URBAN CORRIDOR...PALMER DIVIDE...AND WESTERN SOUTH PLATTE BASIN...ZONES 35>47. && RTG/RJK
Hazardous weather outlook, Aug 6, 11:14 AM MDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1114 AM MDT WED AUG 06 2008 COZ030>051-071200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1114 AM MDT WED AUG 06 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ...FLASH FLOOD WATCH IN EFFECT FOR THE FOOTHILLS...URBAN CORRIDOR... PALMER DIVIDE AND WESTERN PLATTE BASIN 4PM TO MIDNIGHT... THE STAGE IS SET TODAY FOR A MOIST AND UNSTABLE AIRMASS TO PROMOTE SCATTERED SLOW MOVING THUNDERSTORMS. THE STORMS WILL DEVELOP FIRST EARLY THIS AFTERNOON OVER THE HIGHER TERRAIN...THEN SPREAD TO THE PALMER DIVIDE AND URBAN CORRIDOR LATER THIS AFTERNOON...AND THE EASTERN PLAINS TONIGHT. AN UPPER TROUGH IN UTAH WILL MOVE TO NORTHEAST COLORADO THIS EVENING...PROVIDING ADDITIONAL LIFT TO THE SITUATION. DEWPOINTS IN THE MID TO UPPER 50S SHOULD HOLD STEADY TODAY...SO LOW LEVEL MOISTURE IS READILY AVAILABLE. FOR THESE REASONS THE HIGHEST THREAT TODAY WILL BE FOR LOCALLY HEAVY RAIN AND POSSIBLE FLOODING...ESPECIALLY IN AND NEAR THE FOOTHILLS. A FLASH FLOOD WATCH WILL BE IN EFFECT FROM 3PM TO MIDNIGHT FOR THE FOOTHILLS...URBAN CORRIDOR...PALMER DIVIDE...AND SOUTH PLATTE BASIN TO MORGAN AND WELD COUNTIES. THUNDERSTORMS ARE EXPECTED TO LINGER LATE TONIGHT...AND DEPENDING ON THE DEVELOPMENT THE WATCH COULD BE EXTENDED PAST MIDNIGHT AND TO THE NORTHEAST CORNER OF THE STATE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE MOUNTAINS AND FOOTHILLS THROUGH THE PERIOD. THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE PLAINS. TEMPERATURES WILL HOVER AROUND SEASONAL NORMALS THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT SPOTTER REPORTS OF HEAVY RAIN WILL BE VERY HELPFUL THIS AFTERNOON AND EVENING. RTG/RJK
In the hours before
Local storm report, Aug 6, 7:59 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
759 PM MDT WED AUG 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HEAVY RAIN 2 ENE GREELEY 40.43N 104.72W
08/06/2008 M1.00 INCH WELD CO TRAINED SPOTTER
0726 PM HEAVY RAIN 1 WSW PROSPECT VALLEY 40.07N 104.43W
08/06/2008 M2.05 INCH WELD CO TRAINED SPOTTER
0728 PM HEAVY RAIN NNW JOHNSTOWN 40.34N 104.91W
08/06/2008 M0.75 INCH WELD CO TRAINED SPOTTER
PAST HOUR
0732 PM HEAVY RAIN 3 NNE BRIGHTON 40.02N 104.77W
08/06/2008 M0.75 INCH WELD CO TRAINED SPOTTER
PAST HOUR
0743 PM HEAVY RAIN 4 WNW GALETON 40.54N 104.64W
08/06/2008 M1.00 INCH WELD CO TRAINED SPOTTER
PAST HOUR
0745 PM HEAVY RAIN NNW GREELEY 40.43N 104.75W
08/06/2008 M2.00 INCH WELD CO TRAINED SPOTTER
PAST HOUR
&&
BLOUISLocal storm report, Aug 6, 8:42 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
842 PM MDT WED AUG 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HEAVY RAIN 6 NE THORNTON 39.95N 104.87W
08/06/2008 M1.93 INCH ADAMS CO TRAINED SPOTTER
0833 PM HEAVY RAIN 4 N LYONS 40.28N 105.27W
08/06/2008 M1.10 INCH LARIMER CO TRAINED SPOTTER
PAST HOUR
&&
BLOUISLocal storm report, Aug 6, 9:20 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
920 PM MDT WED AUG 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HEAVY RAIN SW AKRON 40.16N 103.22W
08/06/2008 M1.70 INCH WASHINGTON CO TRAINED SPOTTER
PAST HOUR
&&
BLOUISLocal storm report, Aug 6, 9:38 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
938 PM MDT WED AUG 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HEAVY RAIN SSE WIGGINS 40.23N 104.07W
08/06/2008 M3.00 INCH MORGAN CO TRAINED SPOTTER
PAST 2-3 HOURS
0918 PM HEAVY RAIN SW AKRON 40.16N 103.22W
08/06/2008 M1.70 INCH WASHINGTON CO TRAINED SPOTTER
PAST HOUR
0933 PM HEAVY RAIN ESE WIGGINS 40.23N 104.07W
08/06/2008 M3.00 INCH MORGAN CO TRAINED SPOTTER
PAST 2 HOURS
&&
BLOUISLocal storm report, Aug 6, 9:41 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
941 PM MDT WED AUG 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM FLOOD 6 NE FORT MORGAN 40.33N 103.71W
08/06/2008 MORGAN CO COUNTY OFFICIAL
WATER RUNNING OVER COUNTY ROAD
&&
BLOUISLocal storm report, Aug 6, 9:43 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
943 PM MDT WED AUG 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HEAVY RAIN 2 ENE GREELEY 40.43N 104.72W
08/06/2008 M1.00 INCH WELD CO TRAINED SPOTTER
0726 PM HEAVY RAIN 1 WSW PROSPECT VALLEY 40.07N 104.43W
08/06/2008 M2.05 INCH WELD CO TRAINED SPOTTER
0728 PM HEAVY RAIN NNW JOHNSTOWN 40.34N 104.91W
08/06/2008 M0.75 INCH WELD CO TRAINED SPOTTER
PAST HOUR
0732 PM HEAVY RAIN 3 NNE BRIGHTON 40.02N 104.77W
08/06/2008 M0.75 INCH WELD CO TRAINED SPOTTER
PAST HOUR
0743 PM HEAVY RAIN 4 WNW GALETON 40.54N 104.64W
08/06/2008 M1.00 INCH WELD CO TRAINED SPOTTER
PAST HOUR
0745 PM HEAVY RAIN NNW GREELEY 40.43N 104.75W
08/06/2008 M2.00 INCH WELD CO TRAINED SPOTTER
PAST HOUR
0833 PM HEAVY RAIN 6 NE THORNTON 39.95N 104.87W
08/06/2008 M1.93 INCH ADAMS CO TRAINED SPOTTER
0833 PM HEAVY RAIN 4 N LYONS 40.28N 105.27W
08/06/2008 M1.10 INCH LARIMER CO TRAINED SPOTTER
PAST HOUR
0905 PM HEAVY RAIN SSE WIGGINS 40.23N 104.07W
08/06/2008 M3.00 INCH MORGAN CO TRAINED SPOTTER
PAST 2-3 HOURS
0918 PM HEAVY RAIN SW AKRON 40.16N 103.22W
08/06/2008 M1.70 INCH WASHINGTON CO TRAINED SPOTTER
PAST HOUR
0933 PM HEAVY RAIN ESE WIGGINS 40.23N 104.07W
08/06/2008 M3.00 INCH MORGAN CO TRAINED SPOTTER
PAST 2 HOURS
0934 PM FLOOD 6 NE FORT MORGAN 40.33N 103.71W
08/06/2008 MORGAN CO COUNTY OFFICIAL
WATER RUNNING OVER COUNTY ROAD
&&
BLOUISThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 6:00 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 45 min |
| Aug 6, 6:18 PM MDT | Areal Flood Advisory | BOU | Weld | 87 min |
| Aug 6, 6:22 PM MDT | Areal Flood Advisory | BOU | Douglas, Elbert | 83 min |
| Aug 6, 6:26 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Elbert | 94 min |
| Aug 6, 6:30 PM MDT | Tornado Warning | BOU | Douglas, Elbert | 30 min |
| Aug 6, 6:39 PM MDT | Tornado Warning | BOU | Adams, Broomfield, Denver, Weld | 36 min |
| Aug 6, 6:47 PM MDT | Areal Flood Advisory | BOU | Broomfield, Weld | 88 min |
| Aug 6, 6:59 PM MDT | Tornado Warning | BOU | Boulder, Larimer, Weld | 31 min |
| Aug 6, 7:20 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Jefferson and 1 more | 85 min |
| Aug 6, 7:32 PM MDT | Flash Flood Warning | BOU | Weld | 3 hr |
| Aug 6, 7:36 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver, Elbert, Lincoln, Morgan and 2 more | 3 hr |
| Aug 6, 8:56 PM MDT | Areal Flood Advisory | BOU | Morgan, Washington | 109 min |
| Aug 6, 10:30 PM MDT | Areal Flood Advisory | BOU | Washington | 90 min |
| Aug 6, 10:48 PM MDT | Areal Flood Advisory | BOU | Weld | 87 min |
| Aug 7, 11:37 AM MDT | Flash Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 7 more | 8 hr |
Nearby
Flash Flood Warnings in Colorado, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.